Oct 28, 2004
I just started a new regimen: Rayataz, Norvir, Ziagen, Truvada. I have experienced strong headaques every afternoon ( I take all meds at once in the morning) my head feels as if I had taken 100mg of Viagra, my eyes get red, nose gets clogged. Is this something I should expect with this combo? If I drink an energy drink after workout, the sympthoms get worse.. your opinion will be greatly appreciated. thanks. GC
Response from Dr. Henry
Norvir can cause strange neurologic/CNS effects. Ziagen can cause a serious hypersensitivity reaction with a number of strange side effects -if you have other symptoms you need to talk with your HIV doc. If you are taking any dose of Viagra or poppers that can have a dangerous interaction with the protease inhibitors. Perhaps other ingredients in things you are eating or drinking are interacting with the protease inhibitors to precipitate some reactions. Hopefully those side effects will abate shortly. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Sign Of HIV Infection
- How Do You Know If You Have Oral Thrush?
- Can AIDS Be Transmitted Through Picking Your Nose?
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.